U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Medicine to weight gain

A 24-year-old female asked:
Dr. Jeffrey Junig
Psychiatry 33 years experience
Diet and muscle mass: To gain weight you have to consume more calories than you are burning. Do this in a healthy way though. Don't choose junk or fast food. Keep a well ba... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 29-year-old male asked:
Dr. David Sneid
Endocrinology 41 years experience
Unless you can: Take in more calories than you're burning off, you will continue to lose weight until you get your thyroid level normalized with either radioiodine tr... Read More
A 46-year-old member asked:
Dr. Bennett Werner
Cardiology 44 years experience
Yes: Some medicines can stimulate your appetite and/or make you retain fluid - the net effect of either is weight gain. Let me be clear though: not all med... Read More
A 21-year-old male asked:
Dr. Robert Kwok
Pediatrics 33 years experience
See Dr., then eat...: If one is truly underweight (based on height, family background, and body type), a Dr. can evaluate for a hormonal, digestive, or other disorder. If n... Read More
A 34-year-old member asked:
Dr. Joseph Kuhn
A Verified Doctoranswered
A US doctor answeredLearn more
Steroids mostly: Steroids (prednisone, decadron, (dexamethasone) etc) can cause rapid increase in weight due to increased hunger. Some antidepressants cause mild incr... Read More
A 33-year-old member asked:
Dr. Luis Villaplana
Internal Medicine 35 years experience
Choices: Alternatives may be available. Please discuss with your physician.
A 61-year-old female asked:
Dr. Oscar Novick
Pediatrics 58 years experience
Weight gain: Yes, statinscan cause weight. They seem to cause a craving for carbohydrates.
A 55-year-old female asked:
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
?: Unfortunately Mme it is not a pick and choose matter, it depends on the condition and which dug best suits the case and doesn't interact with other me... Read More
A 28-year-old female asked:
Dr. Gebrehana Zebro (formerly Woldegiorgis)
Internal Medicine 32 years experience
Are you refering to: Periactin (cyproheptadine hydrochloride) ? Periactin (cyproheptadine hydrochloride) can cause weight gain by increasing appetite . It is antihistamine... Read More
A 26-year-old female asked:
Dr. David Krulak
Family Medicine 23 years experience
Ovacare: Ovacare is a prenatal nutritional supplement that is unlikely to cause weight gain. It may cause some stomach upset, but is generally well tolerated ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership